# SDR SWAA2012090407276

- Difficulty date: September 3, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 32,827 hours, 21,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 3014041
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD CEILING EMERGENCY EXIT SIGN WIRE LOOSE AT ROW 1.  SECURED SIGN IAW AMM.
